# SDR QXEA2023053000088

- Difficulty date: April 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT  APPROX F200 EXPERIENCED ENG VIBRATION OUT OF LIMITS ON #2 ENG. VIBRATION REACHED 4.0 IN AMBER RANGE. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. C/W MCN E770001-01 FOR ENGINE #2 N1 ABNORMAL VIBRATION TROUBLESHOOTING. IEVMBIT TEST GOOD. NO MTX MESSAGES IN CMC. BLADES MAVE FREELY. NO BINDING OR STIFFNESS IN MOVEMENT NOTED. PER PROPULSION PERFORMED BLADE PIN LUBRICATION IAW MTC E175-72-00-00-QE02.  RETURN TO SERVICE.
